# SDR DALA1256050618

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 83,404 hours, 41,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1580 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 1580 BETWEEN S3L AND L/C.  REPAIRED LIGHTNING STRIKE BY DRILL OUT 5/32 HOLE AND INSTALLED BLIND FASTENER IAW SRM 53-00-01, FIG 201. THIS CATAGORY C REPAIR.
